# SDR UPS06247849

- Difficulty date: August 18, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 51,713 hours, 40,516 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BODY FAIRING 3430 HAS AREA OF LIGHT SURFACE CORROSION LWR DOOR CUTOUT FRAME.  PLEASE REMOVE ANCHOR NUTS, REMOVE CORROSION, REINSPECT AND RECTIFY AS NECESSARY.  FRAME AND SUPPORT BRACKET REPAIRED IAW SRM 51-40-04 AND 51-30-02.
